# SDR DALA2018042302784

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 54,719 hours, 18,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE R3 AND L4 DOOR EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT IAW FIM 33-51-00-815-802. R & R THE BATTERY PACKS IAW AMM 33-51.
